# SDR SWIA202161165

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SILL AREA Â€“ MID CAP ANGLE HAS CORROSION.    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW PASSEGER DOOR SILL MID CAP REF CRJ700 SRM 51-41-02-001-001-A01 AND DWG  SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY.
